Fermat covers, fermat hypersurfaces and abelian varieties of fermat type

Published

Journal Article

Albanese maps for smooth projective models of a class of Abelian covers of projective space branched along particular hyperplane arrangements are studied. In some cases it is shown that the image of the Albanese map gives a cycle in the Albanese variety which is not numerically equivalent to a linear combination of intersections of divisors. Smooth projective varieties with this property are said to be Albanese exotic. Few concrete examples of such varieties are known. © 2006. Published by Oxford University Press. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Schoen, C

Published Date

  • December 1, 2006

Published In

Volume / Issue

  • 57 / 4

Start / End Page

  • 539 - 554

Electronic International Standard Serial Number (EISSN)

  • 1464-3847

International Standard Serial Number (ISSN)

  • 0033-5606

Digital Object Identifier (DOI)

  • 10.1093/qmath/hal004

Citation Source

  • Scopus